Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 25, NWS Cleveland, OH

June 28, 2011

NWS Cleveland, OH issued this small craft advisory at Jun 28, 2011, 4:24 AM EDT. It took effect at Jun 28, 2011, 10:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2011, 4:24 AM EDT (08:24 UTC)
In effect from
Jun 28, 2011, 10:00 AM EDT
Expired
Jun 29, 2011, 9:35 AM EDT
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WHUS71 KCLE 280824
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
424 AM EDT TUE JUN 28 2011

LEZ142>149-281630-
/O.NEW.KCLE.SC.Y.0025.110628T1400Z-110629T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
424 AM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FOR LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK
FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING.

* WINDS AND WAVES: WILL INCREASE THIS MORNING AND EARLY THIS
  AFTERNOON. WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH WAVES
  BUILDING TO 3 TO 5 FEET.

* THE INCREASE IN WINDS AND WAVES WILL OCCUR AFTER THE PASSAGE OF
  A COLD FRONT THIS MORNING. WINDS WILL SHIFT FROM THE SOUTH TO
  THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
282 
WHUS71 KCLE 281326
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 AM EDT TUE JUN 28 2011

LEZ142>149-282130-
/O.CON.KCLE.SC.Y.0025.110628T1400Z-110629T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
926 AM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: THE SOUTH TO SOUTHWEST WINDS OVER LAKE ERIE
  WILL TURN TO THE WEST AND INCREASE TO 15 TO 20 KNOTS THIS
  AFTERNOON AS A COLD FRONT MOVES ACROSS THE LAKE. AS A RESULT THE
  WAVES WILL BUILD TO 3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
098 
WHUS71 KCLE 281915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT TUE JUN 28 2011

LEZ147>149-290315-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-110629T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20
  KNOTS...WITH WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THE
  OVERNIGHT HOURS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LEZ142>146-290200-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-110629T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
315 PM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL
  DIMINISH TO 10 TO 15 KNOTS LATE THIS EVENING. AS A RESULT THE
  WAVES OR 3 TO 5 FEET WILL DIMINISH TO 2 TO 4 FEET. WAVES ARE
  EXPECTED TO DIMINISH TO 1 TO 3 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
221 
WHUS71 KCLE 290126
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EDT TUE JUN 28 2011

LEZ142>149-290930-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-110629T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
926 PM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS...
  WITH WAVES OF 3 TO 6 FEET WILL CONTINUE OVERNIGHT UNTIL MID
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
628 
WHUS71 KCLE 290812
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EDT WED JUN 29 2011

LEZ147>149-291615-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-110629T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
412 AM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY ON LAKE ERIE EAST OF WILLOWICK IS NOW IN
EFFECT UNTIL 4 PM THIS AFTERNOON.

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS AND 3 TO 5 FOOT
  WAVES WILL BEGIN TO DIMINISH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LEZ142>146-291400-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-110629T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
412 AM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE UNTIL 10 AM
THIS MORNING FROM MAUMEE BAY TO WILLOWICK.

* WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS AND 3 TO 5
  FOOT WAVES WILL DIMINISH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
231 
WHUS71 KCLE 291335
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
935 AM EDT WED JUN 29 2011

LEZ147>149-292000-
/O.CAN.KCLE.SC.Y.0025.000000T0000Z-110629T2000Z/
/O.NEW.KCLE.SC.Y.0026.110629T1400Z-110629T2000Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
935 AM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS AND 3
  TO 5 FOOT WAVES WILL CONTINUE THROUGH THE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LEZ142>146-291445-
/O.CAN.KCLE.SC.Y.0025.000000T0000Z-110629T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
935 AM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

HOWEVER...CHOPPY CONDITIONS WILL CONTINUE ON THE WEST HALF OF LAKE
ERIE THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 10 TO 15 KNOTS
AND WAVES OF 2 TO 4 FEET ARE EXPECTED TO CONTINUE THROUGH THE
AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 28, 3:37 AM EDT, 47 minutes earlier.

Area forecast discussion, Jun 28, 3:37 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EDT TUE JUN 28 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS MORNING. HIGH PRESSURE OVER
THE NORTHERN PLAINS WILL MOVE EAST THROUGH THE AREA WEDNESDAY
THROUGH THURSDAY THEN WEAKEN OVER THE APPALACHIANS FRIDAY. A WEAK
COLD FRONT SHOULD PUSH THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM TUESDAY EVENING/...
NOT MUCH HAS CHANGED FROM PREVIOUS MODEL RUN. LOW AND MID LEVEL
MOISTURE WILL QUICKLY GET PUSHED EAST OF CWA THROUGH MIDDAY SO
THREAT OF SHRA/TSRA SHOULD LAST ONLY UNTIL THEN. THE BEST THREAT
LOOKS TO BE IN THE FAR EAST WHERE FRONTAL TIMING SHOULD HELP TO GET
SOME CONVECTION GOING TOWARD MIDDAY. THERE IS SOME MOISTURE AROUND
850 MB WRAPPING AROUND ACROSS SOUTHERN CANADA THIS AFTERNOON AND MAY
GET HELP FROM UPPER TROUGH TO TRIGGER SOME CONVECTION BUT THINK THIS
WILL STAY NORTH OF LAKE ERIE BUT COULD AFFECT THE EASTERN PART OF
THE LAKE. FORECAST TEMPS CONTINUE TO LOOK ON TRACK WITH JUST A FEW
TWEAKS NEEDED.

&&

.SHORT TERM /6 PM TUESDAY EVENING THROUGH FRIDAY NIGHT/...
PER NEAR TERM DISCUSSION...SOME CONCERN ABOUT SOME LEFTOVER
CONVECTION AFFECTING THE EASTERN PART OF LAKE ERIE EARLY THIS
EVENING. OTHERWISE...HIGH PRESSURE WILL SLOWLY MOVE ACROSS THE
REGION WED THROUGH THU WITH DRY CONDITIONS.

WED NIGHT LOOKS COOL BUT MODELS REMAIN CONSISTENT IN BRINGING SOME
HIGH LEVEL MOISTURE SE INTO THE CWA BY THE LATE NIGHT HOURS. IF
CLOUDS NOT PRESENT WITH THIS MOISTURE THEN STILL COULD SEE SOME
EASTERN INLAND LOCATIONS MAKE A RUN FOR THE UPPER 40S BUT FOR NOW
WILL ONLY DROP MOST PLACES INTO THE LOW TO MID 50S.

PATCHY HIGH DEBRIS CLOUDS EXPECTED THU AND THU NIGHT. WARM FRONT
SHOULD BE LIFTING THROUGH THE AREA FRI AND FRI NIGHT TO PROVIDE
FOCUS FOR POSSIBLE CONVECTION. BETTER DYNAMICS FROM LERI NORTH SO
WILL KEEP POPS TAPERED DOWN FROM NORTH TO SOUTH. WEAK COLD FRONT
EXPECTED TO BE MOVING THROUGH ON SAT TO CONTINUE THREAT OF
CONVECTION INTO EARLY SAT NIGHT. THINK THREAT FOR PRECIP WILL BE
DONE BY LATE SAT EVENING BUT THIS FAR OUT WON'T DIFFERENTIATE THE
POP FOR SAT NIGHT AS MODEL TIMING COULD BE OFF.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
WE SHOULD BE DEALING WITH A BIT OF SUMMER HEAT AND HUMIDITY EARLY IN
THE WEEKEND BUT ALL OF THE MODELS SHOW A WEAK COLD FRONT MOVING IN
AND THE RIDGE ALOFT FLATTENING OUT. THE BEST GUESS IS FOR THE FRONT
TO SAG SOUTH ACROSS THE AREA ON SATURDAY. WILL KEEP A CHANCE OF
SHOWERS AND THUNDERSTORMS IN THE FORECAST ON SATURDAY BUT THERE IS
NOT MUCH CONFIDENCE IN THE ACTUAL TIMING.

I SUSPECT THAT WE WILL END UP NEAR THE RING OF FIRE AND EVENTUALLY
THERE WILL BE ADDITIONAL ROUNDS OF SHOWERS AND STORMS AS THE FLOW
ALOFT VEERS MORE TO THE WEST AND NORTHWEST BUT WE COULD SNEAK A DRY
DAY OR TWO SUNDAY INTO MONDAY. WILL KNOCK TEMPERATURES BACK TO
NEAR/SLIGHTLY ABOVE NORMAL EARLY NEXT WEEK WITH HIGHS IN THE
LOWER/MID 80S AND LOWS IN THE 60S.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THE COLD FRONT WILL COME THROUGH THIS MORNING...KTOL 09-10Z...
KCLE 12-13Z... KERI AND KYNG AROUND 15Z. EVENING SOUNDINGS WERE
CAPPED IN THE MID LEVELS AND DO NOT EXPECT MUCH RAIN OF ANY
SIGNIFICANCE. THERE WILL PROBABLY STILL BE A FEW SHOWERS...
ESPECIALLY ACROSS NE OH/NW PA... AND THUNDER IS NOT OUT OF THE
QUESTION. IT IS MOIST IN THE BOUNDARY LAYER AND MVFR CEILINGS WILL
PROBABLY DEVELOP FOR A WHILE... ESPECIALLY IF THERE ARE SOME
SHOWERS. DRY AIR AND SUBSIDENCE SHOULD SPREAD IN FROM WEST TO EAST
BEHIND THE FRONT WITH EVERYONE BECOMING VFR TODAY AND A GUSTY WEST
WIND.

OUTLOOK...NON-VFR CONDITIONS POSSIBLE FRI NIGHT INTO THE WEEKEND
AHEAD OF THE NEXT COLD FRONT.

&&

.MARINE...
THE COLD FRONT WILL CROSS LAKE ERIE THIS MORNING AND THE POST
FRONTAL WEST FLOW SHOULD BE RATHER BRISK. WILL POST A SMALL CRAFT
ADVISORY STARTING AT 10 AM. THE FLOW SHOULD VEER MORE TOWARD THE
NORTHWEST TONIGHT AND WEDNESDAY. WITH THE TROUGH ALOFT AND COLD
ADVECTION AND THE SURFACE HIGH TO THE WEST...THE WIND WILL PROBABLY
STAY UP ON WEDNESDAY. IT MAY BE BELOW SMALL CRAFT ADVISORY CRITERIA
BUT NOT BY MUCH AND EXPECT THE LAKE TO REMAIN CHOPPY ON WEDNESDAY.
THE SURFACE HIGH SHOULD BUILD ACROSS THE LAKE BY THURSDAY WITH LIGHT
WINDS. THE FLOW SHOULD BACK TO THE SOUTH LATE IN THE WEEK AND THE
SOUTHWEST FLOW SHOULD PICK UP AHEAD OF THE NEXT FRONT BY LATE FRIDAY
OR FRIDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
     EVENING FOR LEZ142>149.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jun 28, 4:10 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
410 AM EDT TUE JUN 28 2011

OHZ007-009>012-089-PAZ001-290815-
OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-
410 AM EDT TUE JUN 28 2011

...MODERATE RISK OF RIP CURRENTS FROM 10 AM EDT THIS
MORNING THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ003-006-008-013-014-017>023-027>033-
036>038-047-PAZ002-003-290815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
410 AM EDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.